# SDR AWXA200400106

- Difficulty date: January 7, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6559644501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER SPLICE BETWEEN BS 353 AND BS 366, STR 27 LT.  MAINTENANCE REMOVED CORRODED STRINGER SPLICE BETWEEN BS 353 AND BS 366, STR 27 LT; FABRICATED A NEW REPLACEMENT STRINGER SPLICE PER DWG 65-59644; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02 FIG 3 PG 1, 26 & 28.
